# SDR UIEA2021010700018

- Difficulty date: January 7, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,996 hours, 18,423 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Lt Weather
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT WXR SYSTEM, WXR FAIL.  PERFORMED GROUND TEST OF BOTH WEATHER RADAR SYSTEMS, REF AMM 34-43-00-715-001-001.  BOTH OPERATIONS CHECK NORMAL.
